MathSciNet Relay Station
MathSciNet bibliographic data
MR873396 32H99 (32H20)
Vigué, Jean-Pierre Sur les points fixes d'applications holomorphes. (French) [On the fixed points of holomorphic mappings] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 18, 927–930.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement